Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:3(2007) 231-245

 A Fractional Black-Scholes Model with Jumps

P. Sattayatham, A. Intarasit, and A. P. Chaiyasena

Abstract.  In this paper, we introduce an approximate approach to a fractional Black-Scholes model with jumps perturbed by fractional noise. Based on a fundamental result on the L2-approximation of this noise by semimartingales, we prove a convergence theorem concerning an approximate solution. A simulation example shows a signigicant reduction of error in a fractional jump model as compared to the classical jump model.

 

2000 Mathematics Subject Classification: 91B28, 65C50.

Keywords: Black-Scholes, approximate models.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013